Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The domain rank of a surface is countable


Author: Richard J. Tondra
Journal: Proc. Amer. Math. Soc. 48 (1975), 483-490
MSC: Primary 57A05
DOI: https://doi.org/10.1090/S0002-9939-1975-0365574-3
MathSciNet review: 0365574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that any surface has at most countably infinite domain rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A05

Retrieve articles in all journals with MSC: 57A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365574-3
Keywords: Domain rank, surface
Article copyright: © Copyright 1975 American Mathematical Society